Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Differential-difference properties of hypergeometric polynomials


Author: Jet Wimp
Journal: Math. Comp. 29 (1975), 577-581
MSC: Primary 33A30
DOI: https://doi.org/10.1090/S0025-5718-1975-0440085-3
MathSciNet review: 0440085
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We develop differential-difference properties of a class of hypergeometric polynomials which are a generalization of the Jacobi polynomials. The formulas are analogous to known formulas for the classical orthogonal polynomials.


References [Enhancements On Off] (What's this?)

  • [1] JET WIMP, "Recursion formulae for hypergeometric functions," Math. Comp., v. 22, 1968, pp. 363-373. MR 37 #1655. MR 0226065 (37:1655)
  • [2] G. N. WATSON, "A reduction formula," Proc. Glasgow Math. Assoc., v. 2, 1954, pp. 57-61. MR 16, 356. MR 0064917 (16:356d)
  • [3] W. N. BAILEY, "Contiguous hypergeometric functions of the type $ _3{F_2}(1)$," Proc. Glasgow Math. Assoc., v. 2, 1954, pp. 62-65. MR 16, 356. MR 0064918 (16:356e)
  • [4] A. ERDÉLYI, W. MAGNUS, F. OBERHETTINGER & F. G. TRICOMI, Higher Transcendental Functions. Vol. 2, McGraw-Hill, New York, 1953, Chapter X. MR 15, 419.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A30

Retrieve articles in all journals with MSC: 33A30


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1975-0440085-3
Keywords: Recursion formula, differential-difference properties, hypergeometric polynomials
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society